I'm having minor side effects from taking Afatinib

Haven Mccarty

New member
I have been taking Afatinib 30mg which was sold for $7,780 for 84 tablets; for almost two weeks now for treating my lung cancer. Everything seems to be working fine until three days ago when I started having some minor side effects.

images (30).jpeg

I started feeling dry skin, itching all over my body, and this morning with small nose bleeding. The nose bleed has stopped at the moment. Do you think I should continue with the drugs or ask my doctor to prescribe another one for me?
 

Hubert Craig

New member
I have been taking Afatinib 30mg which was sold for $7,780 for 84 tablets; for almost two weeks now for treating my lung cancer. Everything seems to be working fine until three days ago when I started having some minor side effects.


I started feeling dry skin, itching all over my body, and this morning with small nose bleeding. The nose bleed has stopped at the moment. Do you think I should continue with the drugs or ask my doctor to prescribe another one for me?
My advice is to stop taking Afatinib immediately and consult with your doctor.
 

Lily Michael

Active member

Mia Hines

New member
I have been taking Afatinib 30mg which was sold for $7,780 for 84 tablets; for almost two weeks now for treating my lung cancer. Everything seems to be working fine until three days ago when I started having some minor side effects.


I started feeling dry skin, itching all over my body, and this morning with small nose bleeding. The nose bleed has stopped at the moment. Do you think I should continue with the drugs or ask my doctor to prescribe another one for me?
Just quit taking the drugs immediately before it does something horrible to you.
 
I have been taking Afatinib 30mg which was sold for $7,780 for 84 tablets; for almost two weeks now for treating my lung cancer. Everything seems to be working fine until three days ago when I started having some minor side effects.


I started feeling dry skin, itching all over my body, and this morning with small nose bleeding. The nose bleed has stopped at the moment. Do you think I should continue with the drugs or ask my doctor to prescribe another one for me?
The side effects are still minor at the moment and it's better you stop before it becomes serious. I'm sure your doctor can prescribe another drug apart from Afatinib.
 

Seth Burch

New member
I have been taking Afatinib 30mg which was sold for $7,780 for 84 tablets; for almost two weeks now for treating my lung cancer. Everything seems to be working fine until three days ago when I started having some minor side effects.


I started feeling dry skin, itching all over my body, and this morning with small nose bleeding. The nose bleed has stopped at the moment. Do you think I should continue with the drugs or ask my doctor to prescribe another one for me?
Personally, I really hate itching side effects of any drugs. It freaks me out so much.
 

Melinda Weaver

New member
I have been taking Afatinib 30mg which was sold for $7,780 for 84 tablets; for almost two weeks now for treating my lung cancer. Everything seems to be working fine until three days ago when I started having some minor side effects.


I started feeling dry skin, itching all over my body, and this morning with small nose bleeding. The nose bleed has stopped at the moment. Do you think I should continue with the drugs or ask my doctor to prescribe another one for me?
It usually starts from the minor side effects and then speeds up to the serious ones. It's best to drop the drugs immediately.
 

Elliot Hoyles

New member
I have been taking Afatinib 30mg which was sold for $7,780 for 84 tablets; for almost two weeks now for treating my lung cancer. Everything seems to be working fine until three days ago when I started having some minor side effects.


I started feeling dry skin, itching all over my body, and this morning with small nose bleeding. The nose bleed has stopped at the moment. Do you think I should continue with the drugs or ask my doctor to prescribe another one for me?
Once you have side effects with your meds, it's a sign that something isn't right.
 

John Herrera

New member
I have been taking Afatinib 30mg which was sold for $7,780 for 84 tablets; for almost two weeks now for treating my lung cancer. Everything seems to be working fine until three days ago when I started having some minor side effects.


I started feeling dry skin, itching all over my body, and this morning with small nose bleeding. The nose bleed has stopped at the moment. Do you think I should continue with the drugs or ask my doctor to prescribe another one for me?
My uncle had the exact same side effects with his own meds but it stopped eventually.
 

Honey Colon

New member
I have been taking Afatinib 30mg which was sold for $7,780 for 84 tablets; for almost two weeks now for treating my lung cancer. Everything seems to be working fine until three days ago when I started having some minor side effects.


I started feeling dry skin, itching all over my body, and this morning with small nose bleeding. The nose bleed has stopped at the moment. Do you think I should continue with the drugs or ask my doctor to prescribe another one for me?
Are you sure that you used prescription to get this Afatinib that you are taking? If not, it's better you stop and go to hospital.
 
Top